Publication
Title
Elimination of variables in linear solvable polynomial algebras and partial-holonomicity
Author
Language
English
Source (journal)
Journal of algebra. - New York, N.Y., 1964, currens
Publication
New York, N.Y. : Academic Press , 2000
ISSN
0021-8693
Volume/pages
234 :1 (2000) , p. 101-127
ISI
000165696500004
Full text (Publisher's DOI)
Full text (open access)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identifier
Creation 08.10.2008
Last edited 15.12.2021
To cite this reference